# SDR DALA1309056802

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- Engine: Pwa PW2037
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICAL STAB DENTED 18 INCHES.    REMOVED DAMAGE AND PREPARED AREA FOR REPAIR IAW SRM 51-70-10.  INSTALLED REPAIR IAW SRM 51-70-10 942294 RESTORED FINISH IAW MM 51-21.
